# SDR 95ZZZX6619

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4964M
- Make and model: Piper PA-11
- Aircraft serial: 11450
- System (JASC): 5500 · Empennage Structure
- Part: Clevis
- Part number: 4052105
- Condition: Broken
- Location: Tail Brace Wire
- Part time: 3,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND TOP CLEVIS OF THE RT TAIL BRACE WIRE BROKEN.  THE SPECIAL WASHER, P/N 40131-00, WAS IN PLACE.  THIS BRAKE WAS ON THE OUTSIDE OF CLEVIS AND EASY TO SEE.  ALL THESE OLD TAIL BRACE WIRES AND ENDS WILL BE REPLACED WITH COMPLETE NEW UNITS FROM UNIVAIR CORPORATION.
